Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A generalization of the complex inversion formula for the Laplace transformation

Author: P. G. Rooney
Journal: Proc. Amer. Math. Soc. 5 (1954), 385-391
MSC: Primary 42.4X
MathSciNet review: 0062268
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. T. Copson, Theory of functions of a complex variable, Oxford, 1935.
  • [2] G. Doetsch, Theorie und Anwendung der Laplace Transformation, Berlin, Springer, 1937.
  • [3] W. Magnus and F. Oberhettinger, Special functions of mathematical physics, New York, Chelsea, 1949.
  • [4] David Vernon Widder, The Laplace Transform, Princeton Mathematical Series, v. 6, Princeton University Press, Princeton, N. J., 1941. MR 0005923 (3,232d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X

Additional Information

PII: S 0002-9939(1954)0062268-5
Article copyright: © Copyright 1954 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia